# SDR 07FDEA03300

- Difficulty date: September 1, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM STA 560 - 572, LBL 24 - 25 CORRODED REMOVED CORRODED SEAT TRACK, MANUFACTURED NEW SEAT TRACK AND INSTALLED REF SRM 51-30-02 FOR REMOVAL, AND SRM 5-30-02 FOR INSTALL.  SEAT TRACK WAS REPLACED FROM STA 480 TO 689, LBL 24.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
